# SDR SWAA2021120342710

- Difficulty date: November 11, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR AT STA 687+18 LBL 69. REMOVED DAMAGE ON PRESSURE FLOOR IAW SRM 51-10-02-0G-0.   NO HAVE ALLOWABLE DAMAGE LIMITS.  HFEC INSPECTED BLENDED AREA IAW NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.
